MathSciNet Relay Station
MathSciNet bibliographic data
MR732206 (85c:05003) 05A15 (05A05 05C05)
Mor, M.; Fraenkel, A. S. Cayley permutations. Discrete Math. 48 (1984), no. 1, 101–112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement